# SDR SWIA202157038

- Difficulty date: January 20, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FWD BAG BAY FWD TIE DOWN PAD CORRODED   (C-CHECK) RO 3/25/2021    REMOVED AND REPLACED WITH NEW TIE DOWN PAD IN FWD BAG BAY FS533.00 BETWEEN STGR-23L AND STGR-22L REF. CRJ-700 SRM 51-42-21-001-001-A01 AND DWG SH670-33390 REV.NC  / COMPLIED WITH 51-900-1002-SKY
